# SDR R61A2019062640649

- Difficulty date: June 14, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17067176401
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD CARGO DOOR LOWER SILLL BEAM FWD SUPPORT BRACKET CORRODED.   MX REMOVED AND REPLACED FWD SUPPORT BRACKET IAW SRM 51-41-01.
